# SDR SWAA043245

- Difficulty date: November 7, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 33,154 hours, 28,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR GIRT BAR FWD AND AFT FLOOR ATTACH FITTINGS CORRODED.  REMOVED AND REPLACED FWD ENTRY DOOR GIRT BAR FITTINGS PER SRM.
